# SDR DALA2019103106308

- Difficulty date: October 30, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N307DQ
- Make and model: Boeing 737732
- Aircraft serial: 29679
- Aircraft time: 32,298 hours, 14,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6576892) DURING INSPECTION FOUND 2R DOOR VERTICAL EMERGENCY EXIT LIGHT LENS MISSING. REPLACED EMERGENCY LIGHT ASSEMBLY AT 2R DOOR. TESTS OK.
